# SDR CALA2016010494935

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1120 RT SIDE, TENSION TIE FRAME DOUBLER, FOUND ONE EACH FASTENER HOLE CRACKED.  INTERIM REPAIR ACCOMPLISHED IAW ECRA 5310-06681 PART 1 B.
